Equilibria in financial markets with heterogeneous agents: a probabilistic perspective
Hans Follmer,
Ulrich Horst and
Alan Kirman
Journal of Mathematical Economics, 2005, vol. 41, issue 1-2, 123-155
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (69)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(04)00079-5
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:41:y:2005:i:1-2:p:123-155
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().